# SDR CA991208061

- Difficulty date: November 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-10-30
- Engine: Ge CF650C2
- System (JASC): 2840 · Fuel Indicating System
- Part: Harness
- Condition: Separated
- Location: Fuel Quantity
- Part time: 84,830 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL QUANTITY INDICATION BLINKING.  FUEL QUANTITY WIRES IN UPPER AUXILIARY TANK HAVE INSULATION SEPARATION.  WIRES DAMAGED LOCATED BETWEEN FUEL QUANTITY JUNCTION PROBE AND AFT FUEL TANK BULKHEAD. WIRES REPLACED.
